., Samina, Ullah, Ibrar, Khan, Rahmat, Shah, Kamal. (1398). On using topological degree theory to investigate a coupled system of non linear hybrid differential equations. نشریه جغرافیا و برنامه ریزی, 7(2), 224-234.
Samina .; Ibrar Ullah; Rahmat Khan; Kamal Shah. "On using topological degree theory to investigate a coupled system of non linear hybrid differential equations". نشریه جغرافیا و برنامه ریزی, 7, 2, 1398, 224-234.
., Samina, Ullah, Ibrar, Khan, Rahmat, Shah, Kamal. (1398). 'On using topological degree theory to investigate a coupled system of non linear hybrid differential equations', نشریه جغرافیا و برنامه ریزی, 7(2), pp. 224-234.
., Samina, Ullah, Ibrar, Khan, Rahmat, Shah, Kamal. On using topological degree theory to investigate a coupled system of non linear hybrid differential equations. نشریه جغرافیا و برنامه ریزی, 1398; 7(2): 224-234.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.